Optimal Truncation in Ionization of Hydrogen by Electron Impact
-
Abstract
An analytic expression for the ionization amplitude of hydrogen by electron impact is found to contain a polynomial by an optimal truncation in an asymptotic series and a convergent series. The ionization amplitude, i.e., transition matrix element on the energy shell, is decomposed into two parts: the structure-scattering factor and correlation factor, based on an approximation of projectile plane wave in coplanar asymmetric geometries. The contribution of these factors to the triple differential cross section is evaluated using the method of optional truncation of asymptotic and convergent series.
Article Text
-
-
-
About This Article
Cite this article:
ZHANG Cheng-Hua, NIU Ying-Yu, WU Wei, QIU Wei, XIN Jun-Li, WANG Xiao-Wei, WANG Jing-Yang. Optimal Truncation in Ionization of Hydrogen by Electron Impact[J]. Chin. Phys. Lett., 2003, 20(8): 1244-1246.
ZHANG Cheng-Hua, NIU Ying-Yu, WU Wei, QIU Wei, XIN Jun-Li, WANG Xiao-Wei, WANG Jing-Yang. Optimal Truncation in Ionization of Hydrogen by Electron Impact[J]. Chin. Phys. Lett., 2003, 20(8): 1244-1246.
|
ZHANG Cheng-Hua, NIU Ying-Yu, WU Wei, QIU Wei, XIN Jun-Li, WANG Xiao-Wei, WANG Jing-Yang. Optimal Truncation in Ionization of Hydrogen by Electron Impact[J]. Chin. Phys. Lett., 2003, 20(8): 1244-1246.
ZHANG Cheng-Hua, NIU Ying-Yu, WU Wei, QIU Wei, XIN Jun-Li, WANG Xiao-Wei, WANG Jing-Yang. Optimal Truncation in Ionization of Hydrogen by Electron Impact[J]. Chin. Phys. Lett., 2003, 20(8): 1244-1246.
|